Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
itn-rom

Advice Please

Recommended Posts

Hello all,

I'm a Sri Lankan student (almost 19) living in Italy and I've been using the Clear Skin Regimen for about 6 weeks. I also have body acne but I thought that I would first try this on the face cause it's what matters the most. However I have been getting mixed results and I'm kind of confused if I should continue or stop it. I put on the Regimen twice a day. One at about 7 in the morning and the next around 8 in the evening. My face is showing very good results when it comes to acne. I haven't had any major breakouts during the last couple of weeks. 2 cheeks are almost clear and there are only a few pimples on the forhead.

Here are the products that I'm using..

1. Nivea Visage Young - Wash Off Gel

2. Benzac 5% Gel bp

3. Oil of Olaz active hydro gel

My face becomes flaky very easily. And it looks dead and very strange.. I don't know how to explain... Seeing as I'm an Asian my skin colour is not white nor black.. It's sort of a fair skin but get easily tanned if I get a little sunshine. What has happened after using the Bp was.. my face turned a lot darker than usual, and comparing it with my body there are totally two different colours :eh: . This is really annoying me and I'm kinda thinking about giving up the regimen. True that it has worked on acne.. but otherthan that my skin is very flaky and still looks horrible ( it looks like the skin of a dead man!! ) even if it's free of acne.

Please help me to find a solution!! Is there something wrong with the products that I'm using?..

Thanks

Rom :cry:

Link to comment
Share on other sites

hmmm, well, alot of us have noticed our facial skin color is different than the rest when using anti-acne medications, I'm afraid it's just the nature of the game. I've used all kinds of topical medications, and they all do that.

If your acne is clearing, it sounds like you are on the right track. But, of course, the decision to keep on or quit is up to you.

Consider finding a moisturizer with a little bit of glycolic or lactic acid in it. Just a little, not alot, you might find that will exfoliate a bit and get rid of the dryness and dullness.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×